# SDR SIMA20160207004

- Difficulty date: February 7, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 27,990 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 L SHAPE CORROSION ON LOWER PORTION, ABOVE CARGO DOOR SILL.  REPAIRED FRAME 68 SHEAR CLIP IAW EO EM-53MR-1129 PART B, FOUND DURING INSPECTION IAW WC 53-200-69.
